| Catalog Number |
49663C-25 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
All drugs in the kit are supplied items and the complaint notification was forwarded to the supplier.Batch record review performed by the supplier for bupivacaine lot # 501113a, lidocaine lot # is 521853a and epinephrine lot # is 490603a revealed no discrepancies that may have contributed to a complaint of this nature.The results of potency testing met specification at the time of final release.Possible causes of lack of effect may be administration technique or patient anatomical variations, including pathological or psychological factors.The complaint could not be confirmed.
Event or Problem Description
It was reported that during use of a portex® spinal anesthesia tray the drugs in the kits are not working.